Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 726387, 9 pages
http://dx.doi.org/10.1155/2013/726387
Research Article

Cyclic Contractions and Fixed Point Results via Control Functions on Partial Metric Spaces

1Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur, Chhattisgarh 492101, India
2Faculty of Mathematics, University of Belgrade, Studentski trg 16, 11000 Beograd, Serbia

Received 23 August 2012; Revised 31 October 2012; Accepted 14 November 2012

Academic Editor: Seenith Sivasundaram

Copyright © 2013 Hemant Kumar Nashine and Zoran Kadelburg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hemant Kumar Nashine and Zoran Kadelburg, “Cyclic Contractions and Fixed Point Results via Control Functions on Partial Metric Spaces,” International Journal of Analysis, vol. 2013, Article ID 726387, 9 pages, 2013. doi:10.1155/2013/726387